Recent medical questions answered by doctors (Most viewed)
breast nipple hole - bluffy(Answered on 04 Sep 2009 after 1 hour & 32 minutes)
- Viewed 17382 times hi
i am 19 years old and recently i got married
my husbands loves to suck my boobs and wants to drink the milk too but the problem is that i dont ...
My legs are very stiff and sore what is going on? - Unregistered(Answered on 09 Aug 2008 after 1 day 26 minutes)
- Viewed 17343 times With in the past 6 months my legs get stiff and i cant hardley move my legs or find it hard to walk after sitting for 30 minutes so i try to keep movi...
Middle back pain the goes away after urinating - pavehydrodonation(Answered on 17 Jan 2010 after 2 hours & 21 minutes)
- Viewed 17154 times I am woken up during the night (usually once) with an ache in my middle back
(kidney area) that goes away after urinating. The problem has occured on...
Bump swollen under my tongue - Unregistered(Answered on 04 Jan 2009 after 1 week 20 hours & 45 minutes)
- Viewed 16977 times Under my tongue one of those bumps has gotten bigger and hurts a lot. Is this something to worry about?...
flagystatin - lilbetdonation(Answered on 25 Apr 2010 after 42 minutes)
- Viewed 16956 times Hello;
im using flagystatin ovule,after i used at night the next morning my discharge
is like a cream with oil..is my infection getting worst??
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment.
Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor.com is regulated or evaluated by the Food and Drug Administration and therefore the information should not
be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.